# SDR 95UAL737031

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UA
- Make and model: Boeing 737522
- Aircraft serial: 25009
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1132
- Condition: Defective
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOP AT DOORS 1 RIGHT AND 1 LEFT AND EMERGENCY EXIT SIGN OVER DOOR 1 LEFT INOP.  REPLACED BATTERY PACK.  LIGHTS CHECK OK.
